If they put you on Lithium, chances are they feel you are bi-polar. Have they diagnosed you with that condition? I am not a doctor, and not qualified to advise anyone and tell them to stop taking medications, so I am not going to do that. It could do more harm than good. Are you under the care of a psychiatrist, and is that who prescribed this medication? Are you having regular blood work done to keep an eye on lithium levels?
I would suggest for now that you take your meds as prescribed, but tell your doctor about any concerns you may have about how they make you feel, and side effects. Ask your doctor if it is possible that lithium can effect hashimotos or any other conditions. Write down any symptoms or concerns you have before you go to the doctor to make sure nothing is left unsaid. Often times, doctors are in a hurry to get to the next patient, so while you are there, make him or her listen and answer your questions. Again, I am not qualified to tell you to stop taking medications, and often times, when people do that, they get worse.
You’re not the first young person I know who was pressured to take lithium and ended up regretting it. Those heavy metal drugs are no joke.
I know that it is important to have your blood checked regular if you are on Lithium. If she is already off of it, that is one thing. I just don't like to tell people to go off their meds when I have no medical training. Ultimately, we are talking about our bodies, and doctors do make mistakes, so I am not discounting that either. I also know they will over prescribe drugs because that is the easiest way to deal with things.